# SDR IPXA2022111088029

- Difficulty date: November 10, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 20,844 hours, 12,502 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 ENTRY DOOR HANDLE DOES NOT GO ALL THE WAY UP.    FOUND COMPENSATION MECHANISM OUT OF ADJUSTMENT, ADJUSTED COMPENSATION MECHANISM TO HANDLE MAX FORCE OF 361. OPERATES W/LIMITS PER AMM 52-10-11. REQUIRES LINING AND SLIDE INSTALLATION.INSTALLED DOOR LINING IAW AMM 52-10-13.
